# SDR CALA2021092901726

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flap Track
- Part number: D5347219620000
- Condition: Corroded
- Location: Cabinbea Fr6870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM Y 160.5 BETWEEN FR68 AND FR70. (SDR REQUIRED) A3NB-53-3-6222 EVALUATED FLOOR BEAM IAW A320 SRM 53-00-15-283-002 AND FOUND OUT OF LIMITS, RECEIVED NEW FLOOR BEAM. REPLACED IAW A320 SRM 51-42 -11. SFR# 1026536. MAINTENANCE ACCOMPLISHED BY V934583 ON WC 001 4618 AT ST ENGINEERING BFM
